I am a 58 year old male with a history of erectile dysfunction. That is until the introduction of Viagra, which dramtaically improved my sex life. To reliably perform, I needed to take the 100 mg pill. I have had very few problems since I began using Viagra which was very soon after it was available. Now, it hardly works at all for me. I am not taking any new medications and have even lost weight since I began taking it. Normally, I would have symptoms such as a flushed face, stuffy nose and infrequently, heartburn. Now I get none of these symptoms and no real effect on my erections. This basically happened over a quick period of just a few weeks. Can something have caused this? Is this normal? What may have happened? What can I do to change this? This has become frustrating. Thanks.
100mg of Viagra is the highest recommended dose. If it isn't working, you may want to explore other causes of erectile dysfunction.
I would suggest some tests to make sure that there is not an anatomical or disease-related condition that is causing the dysfunction.
A testosterone level can be performed since a low level can affect sexual potency. An ultrasound can evaluate the blood vessels supplying the penis.
Nocturnal penile tumescence testing determines the quantity and quality of the erection. It can identify men with either arterial or venous dysfunction who may benefit from surgery.
If not already done, I would suggest a urology referral.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.